MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FREEDOM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FREEDOM; PROSTHESIS, HIP
Catalog Number 802403604
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat: 110010244; lot: 66519883; g7 osseoti 3 hole shell 52mm e.Cat: 010000999; lot: 7656399; g7 screw 6.5mm x 30mm.Cat: 010000983; lot: 7707569; g7 freedom const e1 lnr 36mm e.G2: foreign ¿ australia.H6: suggested component code: mechanical (g04) ¿ head.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately one and a half years post-implantation, the patient underwent a hip revision due to dislocation and acetabular implant breakage.Patient anatomy led to deformation of implant and dislocation.Attempts have been made and no further information has been provided.
 
Event or Problem Description
Upon receipt of additional information, it was determined that this report is a duplicate of (b)(4).The initial report was forwarded in error and should be voided.If additional information is to be received concerning the reported event, a supplemental mdr will be submitted under (b)(4).
 
Additional Manufacturer Narrative

Brand Name
FREEDOM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23309588
Report Number0001822565-2025-03765
Device Sequence Number17378663
Product Code LPH
UDI-Device Identifier00889024499096
UDI-Public(01)00889024499096(17)330520(10)3158432
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K183457
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number802403604
Device Lot Number3158432
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexUnknown